Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Morristown, TN

July 5, 2020Jefferson County, Knox County, Sevier County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 5, 2020, 4:15 PM EDT for Jefferson County, Knox County, Sevier County, Tennessee. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2020, 4:15 PM EDT (20:15 UTC)
Expired
Jul 5, 2020, 5:00 PM EDT
In force
45 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, TN, Knox County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:38 PM EDTTSTM WND DMG1 Sse Mascot, TNA FEW TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

987 
WUUS54 KMRX 052015
SVRMRX
TNC089-093-155-052100-
/O.NEW.KMRX.SV.W.0101.200705T2015Z-200705T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
415 PM EDT Sun Jul 5 2020

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Northeastern Knox County in east Tennessee...
  Southwestern Jefferson County in east Tennessee...
  Northwestern Sevier County in east Tennessee...

* Until 500 PM EDT.

* At 415 PM EDT, a severe thunderstorm was located 10 miles southwest
  of New Market, or 12 miles northwest of Sevierville, and is nearly
  stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Knoxville, Sevierville, Strawberry Plains, Blaine, House Mountain
  State Park, Mascot, Kodak, Kimberlin Heights and Seymour.

This includes Interstate 40 in Tennessee between mile markers 395 and
412.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3590 8383 3608 8384 3615 8372 3614 8372
      3612 8369 3611 8370 3611 8369 3608 8366
      3609 8366 3612 8368 3612 8365 3610 8365
      3610 8363 3612 8363 3613 8364 3615 8364
      3596 8348
TIME...MOT...LOC 2015Z 236DEG 2KT 3603 8371 

HAIL...1.00IN
WIND...60MPH
 
$$

DH
1 follow-up statement
053 
WWUS54 KMRX 052044
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
444 PM EDT Sun Jul 5 2020

TNC089-155-052053-
/O.CAN.KMRX.SV.W.0101.000000T0000Z-200705T2100Z/
Jefferson TN-Sevier TN-
444 PM EDT Sun Jul 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON AND
NORTHWESTERN SEVIER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3590 8383 3608 8384 3615 8372 3608 8366
      3610 8371 3606 8369 3605 8367 3603 8368
      3599 8365 3597 8365 3595 8369 3594 8369
      3594 8370 3592 8374 3592 8375
TIME...MOT...LOC 2043Z 073DEG 11KT 3601 8380 

$$

TNC093-052100-
/O.CON.KMRX.SV.W.0101.000000T0000Z-200705T2100Z/
Knox TN-
444 PM EDT Sun Jul 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN KNOX COUNTY...

At 443 PM EDT, a severe thunderstorm was located 8 miles east of
Knoxville, moving west at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Knoxville, Blaine, House Mountain State Park, Mascot and Kimberlin
Heights.

This includes Interstate 40 in Tennessee between mile markers 395 and
405.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3590 8383 3608 8384 3615 8372 3608 8366
      3610 8371 3606 8369 3605 8367 3603 8368
      3599 8365 3597 8365 3595 8369 3594 8369
      3594 8370 3592 8374 3592 8375
TIME...MOT...LOC 2043Z 073DEG 11KT 3601 8380 

HAIL...1.00IN
WIND...60MPH
 
$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:34 PM EDT, 41 minutes earlier.

Area forecast discussion, Jul 5, 3:34 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
334 PM EDT Sun Jul 5 2020

.SHORT TERM (Tonight and Monday)...

A seasonally active short term period is anticipated with ongoing
pulse convection into this evening and more chances tomorrow.
Localized flooding and isolated strong wind gusts continue to be the
largest concern within any convection that achieves notable vertical
extent. Otherwise, seasonally mild nighttime and seasonally hot
daytime temperatures are expected.

This Evening/Tonight

Currently, a mostly weak synoptic pattern is in place with much of
the synoptic-scale upper-level amplification north of the County
Warning Area (CWA). This amplification includes a trough centered
just north of the Montana/Canadian border with a ridge extending
from the upper Great Lakes into Ontario/Manitoba. Another upper
trough is located over New England. Locally, embedded shortwave
energy, weak 5-15 kt 850mb upslope flow, and differential heating
have initiated convection across much of the area with increased
concentration over higher terrain locations. The local environment
consists of notably high surface-based instability of 2,500 J/kg to
3,000+ J/kg and very minimal shear values of less than 10 kts. WBZ
heights of 12,000-14,000 ft AGL have outlined hail to be of lesser
concern compared to strong downburst winds and localized flooding.
DCAPE values of 800 to 1,300 J/kg are present area-wide, raising the
concern for localized downburst wind gusts within vertically defined
cells. Additionally, PWAT values of 1.2 to 1.7 inches and mid/lower
level winds of 15 kts or less have both raised awareness for
localized flooding, resulting from efficient rainfall potential and
limited storm movement. With considerable instability in place and
additional development anticipated, convection looks to continue
into the evening with slight chance PoPs lingering over TN/NC/VA
mountains until midnight. Tonight will be seasonally mild with
patchy fog expected from antecedent rainfall, calm winds, and
potential clearing skies late.

Heading into tomorrow, focus turns towards enhanced upper-level
shortwave energy over the Mid-South ahead of a surface low in the
Lower Mississippi Valley. With this surface low, a frontal boundary
will keep the highest chances for rain south of the CWA. However,
the slow northward progression and increasing lower to mid-level
southerly flow/moisture advection will cause a south to north
increase in PoPs during the day and into the later afternoon with
continued focus over the higher terrain. Current indications are for
relatively lower instability over the area with higher values
further west. However, the overall environment looks to be similar
to today with instability being more prevalent than shear values.

BW

.LONG TERM (Monday Night through Sunday)...

Weak troughing will be present across the Eastern CONUS to begin the
period with a surface low across the Gulf Coast states. This will
result in increased convective coverage across the Southeast CONUS.

Models are in better agreement with bringing the surface low to our
southeast and off the East Coast midweek. This will result in the
potential for some increased precip chances across our area,
especially the southern portions and higher elevations of the
forecast area. Temperatures remain near normal midweek with the
potential for warmest temperatures across northern sections of the
forecast area where precip coverage is forecast to be lower.

As the low strengthening off the East Coast, troughing amplifies
across the Eastern CONUS placing our forecast area within NW flow
from the end of the week through next weekend. Mostly summer diurnal
convection is anticipated, but a few MCV/vort maxima moving
through the NW upper flow may result in enhanced areas of shower and
thunderstorm activity at times. Temperatures are expected to be on
the increase again late week and next weekend as ridging increases
across the Central CONUS.

JB

&&

.AVIATION...
18Z TAF DISCUSSION.

The current expectation is for a seasonally eventful TAF period
with VCTS this afternoon into the early evening, along with
reductions to MVFR and potentially IFR tonight. Currently,
convection has initiated near and along higher terrain in east
Tennessee and southwest Virginia with VCTS already being reported
at TRI. The expectation is for further development by 19Z this
afternoon with diurnal diminishing during the evening. With
limited synoptic-scale features, winds largely remain light and
variable into tonight. Based on occurrences from this morning, a
similar meteorological environment, and more widespread
convection expected today, patchy fog is anticipated with
reduction to at least MVFR included in all 3 TAFs. Reduction to
IFR was included at TRI based on stronger model guidance
indication for calm winds and proximity with Boone Lake. The 11Z
to 13Z timeframe is the most likely window for fog development at
the sites, but future trends could indicate earlier development
and possibly longer presence of fog. However, confidence is still
not too high for extent and duration of impact. By midday
tomorrow, diurnal cumulus development is expected ahead of more
anticipated convection just after the TAF period.

BW

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             71  90  71  86  71 /  20  30  30  80  30
Knoxville McGhee Tyson Airport, TN  71  91  70  88  71 /  20  30  20  60  30
Oak Ridge, TN                       71  92  70  88  71 /  20  30  20  60  20
Tri Cities Airport, TN              68  90  67  88  67 /  20  40  10  50  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Jul 5, 3:36 PM EDT, 39 minutes before
Hazardous Weather Outlook...DELAYED
National Weather Service Morristown TN
336 PM EDT Sun Jul 5 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-061945-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
336 PM EDT Sun Jul 5 2020 /236 PM CDT Sun Jul 5 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

A few strong to possibly severe storms are possible this afternoon
and evening. Main concern will be strong gusty winds and heavy
rainfall with localized flash flooding possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated strong to possibly severe storms are possible each
afternoon and early evening from Tuesday through Saturday. Main
concern will be strong gusty winds and heavy rainfall with
localized flash flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed this afternoon. Please relay any
information about severe weather to the NWS while following local,
state, and CDC guidelines.

In the hours before

Special weather statement, Jul 5, 3:31 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Morristown TN
331 PM EDT Sun Jul 5 2020

TNZ016-042-052015-
Northwest Greene TN-Hawkins TN-
331 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAWKINS AND NORTH
CENTRAL GREENE COUNTIES UNTIL 415 PM EDT...

At 331 PM EDT, Doppler radar was tracking a strong thunderstorm over
Surgoinsville, or 9 miles northeast of Rogersville, moving east at 5
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kingsport, Rogersville, Surgoinsville, Church Hill, Mount Carmel,
Baileyton, Okolona, Kepler, Jearoldstown and Bays Mountain Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3659 8260 3658 8261 3658 8262 3657 8261
      3649 8264 3646 8270 3643 8268 3641 8270
      3641 8267 3629 8272 3643 8300 3655 8295
      3654 8295 3659 8284
TIME...MOT...LOC 1931Z 286DEG 6KT 3651 8288
Special weather statement, Jul 5, 3:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Morristown TN
351 PM EDT Sun Jul 5 2020

TNZ084-085-100-052030-
Bradley TN-Meigs TN-McMinn TN-
351 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRADLEY...SOUTH CENTRAL
MEIGS AND SOUTHWESTERN MCMINN COUNTIES UNTIL 430 PM EDT...

At 351 PM EDT, Doppler radar was tracking a strong thunderstorm near
Charleston, or 7 miles north of Cleveland, moving northeast at 10
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cleveland, Charleston, Calhoun, Hillsview, Hopewell, Tasso and
Riceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3514 8499 3521 8499 3525 8496 3526 8497
      3528 8494 3531 8497 3532 8497 3546 8473
      3527 8465 3527 8467 3525 8469 3524 8471
      3523 8470 3520 8470
TIME...MOT...LOC 1951Z 238DEG 8KT 3528 8485
Special weather statement, Jul 5, 3:54 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
354 PM EDT Sun Jul 5 2020

TNZ068-071-072-086-087-052045-
Blount Smoky Mountains TN-Northwest Monroe TN-Loudon TN-NW Blount TN-
Southeast Monroe TN-
354 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR LOUDON...SOUTHWESTERN BLOUNT AND
NORTHERN MONROE COUNTIES UNTIL 445 PM EDT...

At 354 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Lenoir City, moving northwest at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lenoir City, Sweetwater, Loudon, Madisonville, Vonore, Greenback,
Friendsville, Philadelphia, Fort Loudon State Park and Tariffville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3564 8452 3578 8438 3588 8429 3588 8428
      3589 8428 3590 8427 3588 8424 3579 8416
      3580 8414 3582 8414 3561 8391 3540 8409
TIME...MOT...LOC 1954Z 125DEG 10KT 3568 8417
Special weather statement, Jul 5, 4:06 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
406 PM EDT Sun Jul 5 2020

TNZ017-018-044-046-VAZ008-052045-
Sullivan TN-Washington TN-Northwest Carter TN-Johnson TN-
Washington VA-
406 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...WASHINGTON...
NORTHWESTERN JOHNSON...NORTHERN CARTER AND SOUTH CENTRAL WASHINGTON
COUNTIES AND THE CITY OF BRISTOL UNTIL 445 PM EDT...

At 406 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Tusculum, or 11 miles northeast of Greeneville,
moving north at 5 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Bristol Va, Elizabethton,
Abingdon, Jonesborough, Central, Spurgeon and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3617 8261 3622 8265 3638 8263 3676 8191
      3652 8175
TIME...MOT...LOC 2006Z 166DEG 5KT 3628 8266

DH
Special weather statement, Jul 5, 4:07 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Morristown TN
407 PM EDT Sun Jul 5 2020

TNZ017-044-VAZ005-052100-
Sullivan TN-Washington TN-Scott VA-
407 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SULLIVAN...NORTH CENTRAL
WASHINGTON AND SOUTHEASTERN SCOTT COUNTIES UNTIL 500 PM EDT...

At 407 PM EDT, Doppler radar was tracking a strong thunderstorm over
Colonial Heights, or near Kingsport, moving north at 5 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Johnson City, Kingsport, Weber City, Gray, Oak Grove, Spurgeon,
Colonial Heights, Mount Carmel, Tri-City Airport and Sullivan
Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3666 8237 3642 8235 3638 8257 3649 8263
      3651 8263 3652 8261 3658 8262 3657 8260
      3658 8260 3659 8261 3659 8269 3660 8269
TIME...MOT...LOC 2007Z 166DEG 5KT 3648 8249

DH
Special weather statement, Jul 5, 4:12 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Morristown TN
412 PM EDT Sun Jul 5 2020

TNZ035-036-067-052100-
Anderson TN-Roane TN-Morgan TN-
412 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
SOUTHWESTERN ANDERSON AND NORTHEASTERN ROANE COUNTIES UNTIL 500 PM
EDT...

At 412 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Ridge. This storm was nearly stationary.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Oak Ridge, Kingston, Oliver Springs, Midtown, Harriman, Coalfield,
Dearmond and Petros.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3585 8455 3599 8454 3614 8437 3595 8422
      3596 8424 3593 8424 3594 8427 3592 8425
      3591 8427 3590 8427 3590 8428 3589 8429
TIME...MOT...LOC 2012Z 236DEG 2KT 3596 8441

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 12:35 PM EDTSpecial Weather StatementMRXCampbell25 min
Jul 5, 1:16 PM EDTSpecial Weather StatementMRXClaiborne29 min
Jul 5, 1:25 PM EDTSpecial Weather StatementMRXCampbell50 min
Jul 5, 1:28 PM EDTSevere Thunderstorm WarningMRXClaiborne47 min
Jul 5, 1:41 PM EDTSpecial Weather StatementMRXCampbell34 min
Jul 5, 1:43 PM EDTSpecial Weather StatementMRXGrainger32 min
Jul 5, 1:51 PM EDTSpecial Weather StatementMRXSevier39 min
Jul 5, 2:04 PM EDTSpecial Weather StatementMRXJohnson41 min
Jul 5, 2:11 PM EDTSpecial Weather StatementMRXHamblen34 min
Jul 5, 2:12 PM EDTSpecial Weather StatementMRXUnicoi33 min
Jul 5, 2:14 PM EDTSpecial Weather StatementMRXGrainger31 min
Jul 5, 2:17 PM EDTSpecial Weather StatementMRXCampbell43 min
Jul 5, 2:20 PM EDTSpecial Weather StatementMRXClaiborne40 min
Jul 5, 2:24 PM EDTSpecial Weather StatementMRXScott51 min
Jul 5, 2:34 PM EDTAreal Flood AdvisoryMRXJohnson116 min
Jul 5, 2:59 PM EDTSpecial Weather StatementMRXScott46 min
Jul 5, 3:04 PM EDTSpecial Weather StatementMRXCarter26 min
Jul 5, 3:09 PM EDTSpecial Weather StatementMRXBlount36 min
Jul 5, 3:15 PM EDTSpecial Weather StatementMRXBlount45 min
Jul 5, 3:31 PM EDTSpecial Weather StatementMRXHawkins44 min
Jul 5, 3:51 PM EDTSpecial Weather StatementMRXBradley39 min
Jul 5, 3:54 PM EDTSpecial Weather StatementMRXLoudon51 min
Jul 5, 4:06 PM EDTSpecial Weather StatementMRXSullivan, Washington39 min
Jul 5, 4:07 PM EDTSpecial Weather StatementMRXSullivan53 min
Jul 5, 4:10 PM EDTSevere Thunderstorm WarningMRXSullivan, Washington50 min
Jul 5, 4:12 PM EDTSpecial Weather StatementMRXRoane48 min
Jul 5, 4:20 PM EDTSpecial Weather StatementMRXLoudon, Roane40 min
Jul 5, 4:37 PM EDTSevere Thunderstorm WarningMRXGreene, Sullivan, Washington38 min
Jul 5, 4:42 PM EDTSevere Thunderstorm WarningMRXAnderson, Loudon, Roane48 min
Jul 5, 4:46 PM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan44 min
Jul 5, 5:02 PM EDTSpecial Weather StatementMRXMcMinn43 min
Jul 5, 5:10 PM EDTSevere Thunderstorm WarningMRXMcMinn, Meigs50 min
Jul 5, 5:17 PM EDTSpecial Weather StatementMRXBledsoe43 min
Jul 5, 5:51 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea24 min
Jul 5, 6:10 PM EDTSpecial Weather StatementMRXBradley50 min
Jul 5, 6:44 PM EDTSpecial Weather StatementMRXHamilton46 min
Jul 5, 7:08 PM EDTSpecial Weather StatementMRXBradley, Hamilton52 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.